MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH ANK C/X Impl A8/D3.5/L8; Endosseous dental implant

Dentsply Implants Manufacturing GmbH ANK C/X Impl A8/D3.5/L8; Endosseous dental implant
Catalog Number 31010405
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Serious Injury

Brand Name
ANK C/X Impl A8/D3.5/L8
Common Device Name
Endosseous dental implant
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau 63457
GM  63457
Manufacturer (Section G)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau 63457
GM   63457
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50796501
Report Number3013111692-2026-41280
Device Sequence Number13390790
Product Code DZE
UDI-Device Identifier07392532205941
UDI-Public07392532205941
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number31010405
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown